# SDR ASAA2019091230702

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 36,792 hours, 10,854 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 140217
- Condition: Failed
- Location: Apu
- Part time: 2,897 hours, 4,913 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING START. FAULT LIGHT EXTINGUISHED AFTER 5 MINUTES. GROUNDED - YES. APU WOULD NOT START, TRIED TWICE. REMOVED AND REPLACED APU EXCITER UNIT IAW AMM 49-41-31-000-801 AND 49-41-31-400-801, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 49-11-00-860-801.
